# SDR DALA2021110206755

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 1,832 hours, 854 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOTH PILOTS SMELLED A STRANGE ODOR DURING TAKEOFF AND IN CONTROL CLIMB, FA IN THE AFT GALLEY REPORTED THE SAME. THE ODOR SEEMED TO BE COMING FROM THE PACKS OR AIR CONDITIONING. THE SMELL DETERIORATED DURING FLIGHT, BUT DIDN'T ENTIRELY GO AWAY. T/S OMS. FAULT CODE 4951F0006. APU ECU DETECTS A DISAGREEMENT BETWEEN BLEED VALVE SOLENOID CMD. AND BLEED VALVE POSITION SWITCH. R/R APU BLEED VALVE PER A220 AMP 49-52. OPS CHECK GOOD. NOTE: DURING ENGINE RUNS APU BLEED VALVE SHOWED OPEN WITH APU IN OFF POSITION. (LP# 8134900)
